Here is My Question:
Is it possible to have hallucinations if I have been off medication for only a couple weeks? I take Copaxone and think I may have a couple. Is this from withdrawal of medication or MS being active?
Hallucinations are not associated with multiple sclerosis, copaxone or coming off copaxone. We would recommend seeking care with your physician as soon as possible and discussing.
Benjamin M. Greenberg, MD, MHS
Vice Chair of Translational Research and Strategic Initiatives
Cain Denius Scholar of Mobility Disorders
Distinguished Teaching Professor
Department of Neurology and Neurotherapeutics
Department of Pediatrics
UT Southwestern Medical Center
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.